| Model Number |
1804350-15 |
| Medical Device Problem Codes |
Failure to Advance (2524); Device Damaged by Another Device (2915); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/15/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
Received medwatch# (b)(4) which states: describe the event or problem: 1.Stent went in the body in left main, not able to cross to circumflex, doctor pulled stent deployment system out, notices the stent was missing, under fluoro the stent was in the left main artery.Doctor was able to remove it under fluoro with a tulip snare.This caused the stent to pull out an existing left main stent that had been deployed early in the procedure.2.Stent went in the body, came out undeployed.Doctor noticed a stent defect.No patient harms was noted.What was the original intended procedure? : ccl complex pci.What problem did the user have (check all that apply) : device malfunction - that is, the device did not do what it was supposed to do; no additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties and subsequent treatments including removal of foreign body appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling; therefore, no product-related corrective action will be implemented in this case.
Event or Problem Description
Received medwatch#(b)(4) which states: describe the event or problem: 1.Stent went in the body in left main, not able to cross to circumflex, doctor pulled stent deployment system out, notices the stent was missing, under fluoro the stent was in the left main artery.Doctor was able to remove it under fluoro with a tulip snare.This caused the stent to pull out an existing left main stent that had been deployed early in the procedure.2.Stent went in the body, came out undeployed.Doctor noticed a stent defect.No patient harms was noted.What was the original intended procedure? : ccl complex pci.What problem did the user have (check all that apply) :device malfunction - that is, the device did not do what it was supposed to do; no additional information was provided.